# SDR IPXA2014060683227

- Difficulty date: May 16, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: APB7441174471
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, CENTER WING AUX TANK UPPER SKIN PANEL HAS CORROSION AT STRINGER 15 STA 1225-1231 X=-8.50 TO X=-27.50.  ACCOMPLISHED REPAIR ON CENTER WING AUX TANK UPPER SKIN PANEL AT STR 15 STA 1225-1231 X=-8.50 TO X=-27.50 IAW EA 01-5730-01-A5396, REV I/R EO 5730-54565-A.
